# SDR QXEA2017040300207

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 18,009 hours, 19,182 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C16177AD
- Part serial: 420
- Condition: Failed
- Location: Aoa
- Part time: 14,177 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT "PUSHER SYSTEM FAIL" CAUTION ILLUMINATED, RETURNED TO FIELD, LANDING UNEVENTFUL.  AFTER LANDING ASSOCIATED 1 & 2 STALL SYST FAIL ILLUMINATED. INTERROGATED CDS FOUND RIGHT AOA FAIL. R&R RT AOA TRANSDUCER IAW AMM 27-33-26-000/400-801. FUNCTIONAL TEST GOOD. NO FAULT FOUND ON CDS. RETURNED TO SERVICE.
